# SDR SWAA2024061782256

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED STA259.5 BETWEEN STR 8L TO STR 9L AT PASSENGER CABIN 2024-295396<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 60009161631; CAL DUE DATE: 11-MAR-25;[02] PERFORMED PERMANENT REPAIR CATEGORY B LOCATED STA259.5 BETWEEN STR 6L TO STR 13L AT PASSENGER CABIN IAW EA 24-153-01325 WIP1 AND EA 24-153-01325.
